| Model Number |
STQ4-RCV-A0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed.Although the cause of death is unknown, the hospital has explicitly confirmed that this death was not related to the curonix system and there were no alleged deficiencies associated with the devices.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the patient's death is unrelated to the curonix device.The provided information does not evidence that the curonix device contributed to the issue (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issue rates remain acceptably low; thus, a capa is not required.Other adverse events issue rates will continue to be tracked and trended.
Event or Problem Description
On (b)(6) 2026, the commercial team member was notified the patient passed away.However, the specific date of the passing is unknown.The hospital has explicitly confirmed that this death was not related to the curonix system and there were no alleged deficiencies associated with the devices.